Some fixed point theorems about the sum of functions in metric spaces by altering distances

LI Bin, XIAO Haiqiang, CHANG Dalei

PDF(791 KB)
PDF(791 KB)
Journal of Shihezi University ›› 2024, Vol. 42 ›› Issue (2) : 260-264. DOI: 10.13880/j.cnki.65-1174/n.2024.23.015

Some fixed point theorems about the sum of functions in metric spaces by altering distances

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2024, 42(2): 260-264 https://doi.org/10.13880/j.cnki.65-1174/n.2024.23.015

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(791 KB)

Accesses

Citation

Detail

Sections
Recommended

/